×

zbMATH — the first resource for mathematics

Projections onto hyperplanes in Banach spaces. (English) Zbl 0516.41028

MSC:
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
46B20 Geometry and structure of normed linear spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amir, D, Continuous functions spaces with the bounded extension property, Bull. research council of Israel, 10 F, 133-138, (1962)
[2] Amir, D; Mach, J; Saatkamp, K, Existence of Chebyshev centers, best n-nets and best compact approximants, () · Zbl 0498.41021
[3] Baronti, M, Su alcuni parametri degli spazi normati, Boll. un. mat. ital. B (5), 18, 1065-1085, (1981) · Zbl 0484.46018
[4] Blatter, J; Cheney, E.W, Minimal projections on hyperplanes in sequence spaces, Ann. mat. pura. appl. (4), 101, 215-227, (1974) · Zbl 0303.46017
[5] Bohnenblust, F, Convex regions and projections in Minkowski spaces, Ann. of math., 39, 301-308, (1938) · JFM 64.0731.03
[6] Cheney, E.W; Franchetti, C, Minimal projections of finite rank in sequence spaces, (), 241-253, Budapest · Zbl 0394.41013
[7] Davis, W.J, A characterization of P1 spaces, J. approx. theory, 21, 315-318, (1977) · Zbl 0373.46034
[8] Franchetti, C, Chebyshev centers and hypercircles, Boll. un. mat. ital. (4), 11, 565-573, (1975), Suppl. fasc. 3
[9] Franchetti, C, Relationship between the jung constant and a certain projection constant in Banach spaces, Ann. univ. ferrara, 23, 39-44, (1977) · Zbl 0367.46016
[10] Franchetti, C, Restricted centers and best approximation in C(Q), Ann. fac. sci. univ. kinshasa, 3, 35-45, (1977) · Zbl 0359.41008
[11] Franchetti, C, On the radial projection in Banach spaces, (), 425-428
[12] Franchetti, C; Cheney, E.W, Simultaneous approximation and restricted Chebyshev centers in function spaces, (), 65-68
[13] Franchetti, C; Papini, P.L, Some metric properties of hyperplanes in real normed spaces, Math. chronicle, 6, 82-89, (1977) · Zbl 0377.46006
[14] Grünbaum, B, On some covering and intersection properties in Minkowski spaces, Pacific J. math., 9, 487-496, (1959) · Zbl 0086.15203
[15] Grünbaum, B, Some applications of expansion constants, Pacific J. math., 10, 193-201, (1960) · Zbl 0094.09002
[16] Smith, M.A, On the norms of metric projections, J. approx. theory, 31, 224-229, (1981) · Zbl 0477.46022
[17] Smith, P.W; Ward, J.D, Restricted centers in \(C(Ω)\), (), 165-172 · Zbl 0296.41022
[18] Thele, R.L, Some results on the radial projection in Banach spaces, (), 483-486 · Zbl 0276.46015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.